MAUDE Adverse Event Report: ARTHREX, INC. SCREWDRIVER, T10 HEXALOBE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCREWDRIVER, T10 HEXALOBE; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCREWDRIVER, T10 HEXALOBE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 16-jan-2026, a facility representative reported via (b)(4) that an ar-8943-08 t10 hexalobe screwdriver tip broke during a hardware removal case.The tip that broke was not recovered.X-rays were taken to ensure it was not left in the patient.The driver was replaced, and the case continued with no adverse effects to the patient.Additional information was received on 20-jan-2026.The rep advised that no attachment or adapter was used, and that the 3.5 mm headless compression screw was being removed by hand via the ar-8943-08.

Brand Name
SCREWDRIVER, T10 HEXALOBE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24277856
Report Number1220246-2026-00445
Device Sequence Number13227133
Product Code LXH
UDI-Device Identifier00888867052185
UDI-Public(01)00888867052185(10)6790928
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCREWDRIVER, T10 HEXALOBE
Device Catalogue NumberAR-8943-08
Device Lot Number6790928
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown